MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH; SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH; SHOULDER PROSTHESIS
Model Number 106-5019
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (b)(6) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to rotator cuff tear.The primary surgery used the easytech anatomic system.During the revision surgery, the surgeon explanted the +0mm double taper and the 50x19 centered head.Then, he implanted a ø36/+6 135/145 humeral cup, a 6mm post extension, a ø24 baseplate, a ø36 eccentric glenosphere and associated screws.

Brand Name
EASYTECH
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12598069
Report Number3009532798-2021-00150
Device Sequence Number4201046
Product Code HSD
UDI-Device Identifier03701037300435
UDI-Public03701037300435
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number106-5019
Device Catalogue Number106-5019
Device Lot NumberN0436
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;